# SDR RRXA002048

- Difficulty date: March 6, 2000
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N961R
- Make and model: Doug DC-8-73F
- Aircraft serial: 46133
- Aircraft time: 82,047 hours, 24,356 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Skin
- Condition: Damaged
- Location: Center Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND SCREWS PULLING THROUGH THE LT L/E CENTER SECTION AT STA XFS 310 TO 422, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.   REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8. FABRICATED PART AND INSTALLED IAW DC-8 SRM 51-1-21, 51-1-20D
